# SDR SRAA79502

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4248
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 203430
- Condition: Failed
- Location: Flt Deck
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FLT 1002 - DURING FLIGHT, COOLING TURBINE CHATTERS AND EMITS BAD ODORS, DEACTIVATE SYSTEM FOR THE REMAINING FLIGHT.  REPLACED COOLING TURBINE, OPS CHECKED GOOD PER LOCKHEED MM CMT 21.  (X)
